Isoperimetric inequalities for the logarithmic potential operator

File Description SizeFormat 
Ruzhansky-Suragan-JMAA 2.pdfAccepted version362.63 kBAdobe PDFView/Open
1-s2.0-S0022247X15006873-main.pdfPublished version352.06 kBAdobe PDFView/Open
Title: Isoperimetric inequalities for the logarithmic potential operator
Authors: Ruzhansky, M
Suragan, D
Item Type: Journal Article
Issue Date: 28-Jul-2015
Date of Acceptance: 21-Jul-2015
ISSN: 1096-0813
Publisher: Elsevier
Start Page: 1676
End Page: 1689
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 434
Issue: 2
Copyright Statement: © 2015 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx